# SDR SWAA2014011424118

- Difficulty date: January 13, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 34,193 hours, 20,166 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: MA30A1001
- Part serial: AA217088C
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CROSS FEED VLV CB POPPED.  R & R FUEL CROSS FEED VLV IAW MM.
